Open Access
2014 ON Modified ( α - η ) -Contractive Mappings
Marwan Amin Kutbi, Muhammad Arshad, Aftab Hussain
Abstr. Appl. Anal. 2014(SI71): 1-7 (2014). DOI: 10.1155/2014/657858


Hussain et al. (2013) established new fixed point results in complete metric space. In this paper, we prove fixed point results of α-admissible mappings with respect to η, for modified contractive condition in complete metric space. An example is given to show the validity of our work. Our results generalize/improve several recent and classical results existing in the literature.


Download Citation

Marwan Amin Kutbi. Muhammad Arshad. Aftab Hussain. "ON Modified ( α - η ) -Contractive Mappings." Abstr. Appl. Anal. 2014 (SI71) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022838
MathSciNet: MR3246349
Digital Object Identifier: 10.1155/2014/657858

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI71 • 2014
Back to Top